# SDR SWAA2021112947629

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 27,833 hours, 12,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY LIGHT INOP ; / [01] RE-LAMP L/H FWD FUSE EMERGENCY LIGHT IAW AMM 33-51-04. OPS CK?D GOOD.
